# SDR R61A20090025

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 4,017 hours, 3,230 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Loose
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL MESSAGE ON EICAS WHEN SELECTING FLAPS 1.  CREW DECLARED EMERGENCY INTO CLT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND LT 3/4 SENSOR CONNECTOR WAS OFF.  MAINTENANCE RE-SECURED THE CONNECTOR, AND PERFORMED OPS CHECKS OF SLATS/FLAPS PER EMB AMM, NO FAULTS FOUND.  A/C WAS THEN RELEASED BACK INTO SERVICE.
